# SDR USAA2013112500005

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 57,687 hours, 21,396 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL IN REAR OF AIRCRAFT SHORTLY AFTER DESCENT OUT OF FL250, NO SMELL IN COCKPIT.  MX COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004.  FOUND OIL LEAK FROM APU STARTER CLUTCH COVER & ACCESSORY GEARBOX.  REPLACED STARTER CLUTCH PACKING IAW AMM 49-42-52.  NO LEAKS FOUND & NO ODOR NOTED, AIRCRAFT OK FOR SERVICE.
